# SDR QXEA0201143

- Difficulty date: August 9, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 1,236 hours, 995 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT - CREW RETURNED TO FIELD WHEN A RIGHT BLEED DUCT WARNING WAS RECEIVED.  MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH S/L CRJ700-SL-36-002.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
